# SDR SWAA2019123140035

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,521 hours, 32,619 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Part number: 411A27805
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVER WING EMERGENCY EXIT DOOR ON CAPTAINS SIDE LOWER HANDLE AND COVER ASSEMBLY BROKEN.          / INSTALLED MISSING HARDWARE IAW SIP.
